# SDR SWIA2022122967065

- Difficulty date: December 1, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,894 hours, 37,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430344S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD. FLAP VANE HAS 3 EA. CHAFS ON L/E AT POSITIONS WHERE BUMPER STOPS MAKE CONTACT.  REMOVED AND REPLACED RH I/B FLAP VANE LEADING EDGES  IAW SRM 51-42-13.
